# SDR TWAA0018404

- Difficulty date: November 16, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 39,119 hours, 19,711 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON FORMER AT STA 1287, FROM LONGERON 30 T0 23L, FWD SIDE.  FORMER FRAME SEGMENT WAS REMOVED FROM LONGERON 18L AND BETWEEN L25R AND L26R.  NEW FRAME WAS INSTALLED PER SRM 53-03, FIG 2A AND PER DRAWING 9957739.
